Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1566038
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wilhelm Specht
Title: Algebraische Gleichungen mit reellen oder komplexen Koeffizienten
Additional book information: Enzyklopädie der Mathematischen Wissenschaften, Band I, 1, Heft 3, Teil II. Stuttgart, B. G. Teubner Verlagsgesellschaft, 1958. 80 pp. DM 19.

Review Information:

Reviewer: Morris Marden
Journal: Bull. Amer. Math. Soc. 66 (1960), 63-64